# SDR DHL200072613C

- Difficulty date: April 5, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS EXTERIOR FWD ENTRY DOOR CUTOUT FWD EDGE BS 312 S8L CRACKED.  REMOVED FASTENERS AT FWD ENTRY DOOR EDGE PER SRM 51-30-2.  CLEANED AREA PER SRM 51-10-6.  CUT OUT DAMAGED AREA PER SRM 53-30-3 FIG 1.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3 FIG 1.  ALODINED AND PRIMED PER SRM 51-10-2.  OPS CHECKED FWD ENTRY DOOR PER M/M 52-11-00.
